# SDR TWAA9909201

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: L2  Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT AT THE NUMBER 2 CABIN DOOR, LT SIDE, WAS INOPERATIVE.  THE LAMP WAS FOUND LOOSE AND WAS RESEATED.  CHECK-C 5-1-9 LAX.
